# SDR SWAA2022012407127

- Difficulty date: April 25, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; TRAILING EDGE; AT UPPER REAR SPAR; APPROX. 6' OUTBOARD OF WHEEL WELL. AUXILLARY BRACKET FOR RAIL THAT SUPPORTS UPPER WING INBOARD PANEL # 551AT IS CRACKED. / REMOVED + REPLACED BRACKET LT WING T/E UPPER WING INBOARD PANEL 551AT IWA SRM 51-40-02
